Discussions that mention prozac

Bipolar Disorder board


I was recently incarcerated for 90 days and my meds were changed based on what was available. Before jail I was on 30 Mg of Abilify, 4 Mg of Risperdal, 20 Mg of Lexapro and 300 Mg of Effexor daily. In jail I recieved no meds for 3 weeks and went through hell of withdrawl. Then the jail Psych doctor put me on what was available to him to perscribe in the jail's formulary. He put me on 100 MG of Geodon, (?) of Prozac and 150 Mg of Effexor. I got out and saw my regular Psych doctor the same day. He was not happy with the drugs I had been given in jail and put me back on full dosages of the meds I had been on before jail.

I ended up have a psychotic episode (auditory and visual hallucinations) over the next 4 days which resulted in my being in the psych hospital. While hospitalized my psych doctor took me off all meds except 150 Mg of Effexor and a drug called Gabitril. The Gabitril is an anticonvulsant and being used as a mood stabilizer too. I am now on the reduced dosage of Effexor and Gabitril only. I have had involuntary movements in my leg and hand for 4 months now and the Gabitril is supposed to help with that side affect too. The doctor is calling the movements EPTS. I'm not sure what that stands for.

Has anyone had similar "tics" from medication? Has anyone been prescribed Gabitril and how did it work for you? I'm miserable...please help.